# SDR COMA0060016

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 488 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 37 DEGREES DURING LANDING APPROACH.  REPLACED LEFT WING NR 3 FLAP ACTUATOR.
